# SDR HCMA066350

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Torn
- Location: Tail Rotor
- Part time: 556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE  TORN BEYOND LIMITS.
